# SDR 08FDEA01242

- Difficulty date: April 1, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397420322500
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT; FRAME 68; STRINGER 53R AND STRINGER 54R HAS SURFACE CORROSION.  REMVOED CORROSION IAW AMM 51-74-10-8. FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00, DRILLED UP SPLICES AND STRINGERS IAW SRM 51-72-10,   ALODINED & PRIMED AREAS AND PARTS IAW 51-21-10, 51-23-10, INSTALLED PARTS STRINGERS AND SPLICES IAW SRM 51-40-21.
